# SDR FDEA201506262088

- Difficulty date: June 26, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 682 hours, 12,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST, FOUND L1 DOOR JAMB LIGHT INOPERATIVE.  RELAMPED, NO HELP.   RELAMPED LIGHT ASSY. OPS NORMAL.
